Pre-loader
Hot
New
In stock
Out Stock

SUDAFED PE Pressure + Pain + Cold, Caplets, 24 ea

Reviews loading...

SKU: 5549100

AVAILABILITY: In stock (74 items)

VENDOR: SUDAFED

$12.09

Hurry up! Sales Ends In

Hurry! Only 74 Left in Stock!

Real time 15 visitor right now
Shopify Secure
PayPal
Visa
MasterCard
PRODUCT INFORMATION
CUSTOMER REVIEWS
PRODUCT INFORMATION
Temporarily relieves these symptoms due to the common cold: nasal congestion, headache, minor aches and pains, cough, sore throat. Helps loosen phlegm (mucus) and thin bronchial secretions to drain bronchial tubes and make coughs more productive. Temporarily reduces fever. Non-drowsy. Does not contain pseudoephedrine.

Active Ingredients: In Each Caplet: Acetaminophen 325 mg; Dextromethorphan HBr 10 mg; Guaifenesin 100 mg; Phenylephrine HCl 5 mg

Inactive Ingredients: Carnauba Wax; Croscarmellose Sodium; FD&C Yellow No. 5 Aluminum Lake (Tartrazine); FD&C Yellow No. 6 Aluminum Lake; Hydroxypropyl Cellulose; Hypromellose; Magnesium Stearate; Microcrystalline Cellulose; Polyethylene Glycol; Polysorbate 80; Pregelatinized Starch; Titanium Dioxide; Each Caplet Contains: Sodium 3 mg


Suggested Use

Do not use more than directed (see overdose warning). Adults and children 12 years and over: Take 2 caplets every 4 hours. Do not take more than 10 caplets in 24 hours. Children under 12 years: Ask a doctor. Store between 20-25 degrees C (68-77 degrees F).

Expiration Date: We have fresh stock each week with exceptional expiration dates prior to JANUARY 2022. Products will expire no later than six months to 1 year after receipt.

Product Packaging: Please note that some manufacturer may often change their packaging. This product may arrive different from what is pictured. We will always ship the most up-to-date packaging to our customers. Please contact us if you have any questions about this product or would like to request an older version of this product.

Healthcare Disclaimer: Content on this site is for reference purposes only. OTC Shoppe Express does not represent or warrant that the nutrition, ingredient, allergen and other product information on our Web or Mobile sites are accurate or complete, since this information comes from the product manufacturers. On occasion, manufacturers may improve or change their product formulas and update their labels. We recommend that you do not rely solely on the information presented on our Web or Mobile sites and that you review the product's label or contact the manufacturer directly if you have specific product concerns or questions. If you have specific healthcare concerns or questions about the products displayed, please contact your licensed healthcare professional for advice or answers.


UPC: 300450582256
Weight: 5.49 oz
OSE: 5549100-01-620-202045-3951167
CUSTOMER REVIEWS

We use cookies to give you the best possible user experience. Read our GDPR Disclaimer to learn more about our use of cookies, your choices, and how to change your browser settings.

SUDAFED PE Pressure + Pain + Cold, Caplets, 24 ea

SUDAFED PE Pressure + Pain + Cold, Caplets, 24 ea

$12.09
Reviews loading...
Pre-loader